Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Infection due to backed up kidney stone. Stents placed in kidney. Had antibiotics, still having cramps. Suggestions?

I recently had a major infection from a backed up kidney stone . Had to stints placed in right kidney. Ithis started Jan 4th. I had major antibiotics placed in iv and stayed in hospital for 4 days. Off all antibiotics since the 20 th but still haven t felt right. Went to er Jan 23 and everything came back ok. Last Monday.the 4 th of Feb. I went to gyno ( also found cyst on left ovary at hospital stay ) my blood pressure was 90/46 and wbc was 11-15/hpf. 21-30 epithelial cells , many bacteria. Trace i Of leukocytes. Still have uncomfortable cramping on right side and under rib cage on right side
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Though it has been six months sinc you placed the querry,I suggest you go for removal of stent,treatment of infection & re-insertion of stent
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor